# SDR 02FDEA00664

- Difficulty date: September 19, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727-200
- Aircraft serial: 22548
- Aircraft time: 35,364 hours, 24,297 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Loose
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME BUFFET OCCURRED DURING CLIMB OUT AT .65 MACH, SLOWING THE AIRCRAFT DECREASED THE BUFFET.  NO BUFFET AT .58 MACH.  INSPECTED FLAPS AND AILERONS FOR SECURITY.  FOUND THE RT OUTBD AFT FLAP HAD EXCESSIVE PLAY.  DROPPED FLAPS AND CHECKED THE   AFT FLAP AFT ROLLER ECCENTRIC MEASUREMENT.  FOUND ALL OF THEM OUT OF LIMITS.  ADJUSTED ALL RT OUTBD AFT FLAP ECCENTRICS PER M/M 27-51-012-4.  CYCLED FLAPS SEVERAL TIMES.  OPS CHECK IS NORMAL.  ALSO FOUND RT OUTBD FLAP, OUTBD JACKSCREW FAIRING SLIGHTLY LOOSE.  SECURED ALL MOUNT BOLTS PER M/M 27-51-023-4.
